# SDR CALA9901067

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SECTION OF EMERGENCY LIGHTS INOPERATIVE IN CENTER OF CABIN.  MAINTENANCE FOUND FUSE ON BATTERY PACK AT RT AFT LAV CEILING SECTION AT FAULT.  THE FUSE WAS REMOVED AND REPLACED.
